You are here

Hubicska Balázs Attila

Hubicska Balázs Attila

Hubicska Balázs Attila
Name: Hubicska Balázs Attila

Publication list

Uploaded publications:
4
Publications in DEA:
4
OA:
3
Date range:
2019-2021
2021
  1. Hubicska, B., Matveev, V., Muzsnay, Z.: Almost All Finsler Metrics have Infinite Dimensional Holonomy Group.
    J. Geom. Anal. 31 (6), 6067-6079, 2021.
    Journal metrics:
    Q1 Geometry and Topology
2020
  1. Hubicska, B., Muzsnay, Z.: Tangent Lie Algebra of a Diffeomorphism Group and Application to Holonomy Theory.
    J. Geom. Anal. 30 107-123, 2020.
    Journal metrics:
    Q1 Geometry and Topology
  2. Hubicska, B., Muzsnay, Z.: The holonomy group of locally projectively flat Randers two-manifolds of constant curvature.
    Differ. Geom. Appl. 73 1-9, 2020.
    Journal metrics:
    Q2 Analysis
    Q2 Computational Theory and Mathematics
    Q3 Geometry and Topology
2019
  1. Hubicska, B., Muzsnay, Z.: Holonomy in the quantum navigation problem.
    Quantum Inf. Process. 18 (10), 1-10, 2019.
    Journal metrics:
    Q2 Electrical and Electronic Engineering
    Q2 Electronic, Optical and Magnetic Materials
    Q2 Modeling and Simulation
    Q2 Signal Processing
    Q2 Statistical and Nonlinear Physics
    Q2 Theoretical Computer Science
updated: 2024-07-07, 02:36

SCImago quartiles of
scientific journal articles

Number of scientific articles: 4
Q1 2 (50%)
Q2 2 (50%)
-
OK

SCImago subject areas and categories

Mathematics (4)
Geometry and Topology (3)
Analysis (1)
Modeling and Simulation (1)
Theoretical Computer Science (1)
Computer Science (2)
Computational Theory and Mathematics (1)
Signal Processing (1)
Engineering (1)
Electrical and Electronic Engineering (1)
Materials Science (1)
Electronic, Optical and Magnetic Materials (1)
Physics and Astronomy (1)
Statistical and Nonlinear Physics (1)

Genre chart

Year chart

Language chart

Other co-authors